Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Matveev, R F

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:58
Abstract pages:331
Full texts:188

http://www.mathnet.ru/eng/person49681
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1965
1. R. F. Matveev, “On the asymptotic solution of a system of linear differential equations with small random coefficients.”, Teor. Veroyatnost. i Primenen., 10:3 (1965),  567–570  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:3 (1965), 513–515
1962
2. R. F. Matveev, “A propos de filtrage des processus stationnaires”, Teor. Veroyatnost. i Primenen., 7:2 (1962),  220–222  mathnet; Theory Probab. Appl., 7:7 (1962), 211–213
1961
3. R. F. Matveev, “Sur les Processus Réguliers Staitionnaires vectorielles”, Teor. Veroyatnost. i Primenen., 6:2 (1961),  164–181  mathnet; Theory Probab. Appl., 6:2 (1961), 149–165
1960
4. R. F. Matveev, “Sur les Processus Singulars Vectorielles Stationnaires”, Teor. Veroyatnost. i Primenen., 5:1 (1960),  38–44  mathnet; Theory Probab. Appl., 5:1 (1960), 33–39
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022